# SDR REXA201100536

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N8580A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7580
- Aircraft time: 22,247 hours, 19,369 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF IN LSE DUE TO CONFIG SPOILER WARNING MESSAGE AT APPROX 100 KNOTS AND ALL BRAKES NEVER EXCEEDED 7 ON THE BRAKE TEMPS.
